PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Asymptotics of linear systems, with connections to line arrangements

Volume 116 / 2018

Brian Harbourne Banach Center Publications 116 (2018), 87-135 MSC: 14C20. DOI: 10.4064/bc116-6


The main focus of these notes is recent work on linear systems in which line arrangements play a role, including problems such as semi-effectivity, containment problems of symbolic powers of homogeneous ideals in their powers, bounded negativity, and a new perspective on the SHGH Conjecture. Along the way we will be concerned with asymptotic invariants such as Waldschmidt constants, resurgences and $H$-constants.


  • Brian HarbourneDepartment of Mathematics
    University of Nebraska-Lincoln
    Lincoln, NE 68588, USA

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image